Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 12, Pages 2175–2176 (Mi de8517)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations

S. P. Balandin, B. I. Suleimanov

Institute of Mathematics Ufa Science Centre, Russian Academy of Sciences, Ufa

Full text: PDF file (285 kB)

English version:
Differential Equations, 1994, 30:12, 1998–2000

Bibliographic databases:
UDC: 517.957
Received: 28.04.1994

Citation: S. P. Balandin, B. I. Suleimanov, “Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations”, Differ. Uravn., 30:12 (1994), 2175–2176; Differ. Equ., 30:12 (1994), 1998–2000

Citation in format AMSBIB
\Bibitem{BalSul94}
\by S.~P.~Balandin, B.~I.~Suleimanov
\paper Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 12
\pages 2175--2176
\mathnet{http://mi.mathnet.ru/de8517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383724}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 12
\pages 1998--2000


Linking options:
  • http://mi.mathnet.ru/eng/de8517
  • http://mi.mathnet.ru/eng/de/v30/i12/p2175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Suleimanov, ““Quantizations” of the second Painlevé equation and the problem of the equivalence of its $L$$A$ pairs”, Theoret. and Math. Phys., 156:3 (2008), 1280–1291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. D. P. Novikov, “The $2{\times}2$ matrix Schlesinger system and the Belavin–Polyakov–Zamolodchikov system”, Theoret. and Math. Phys., 161:2 (2009), 1485–1496  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:80
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021